American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14R05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. B. Korchagin. Newtonian and affine classifications of irreducible cubics. St. Petersburg Math. J. 24 (2013) 759-781.
Abstract, references, and article information   
View Article: PDF

[2] Jérémy Blanc and Adrien Dubouloz. Automorphisms of $\mathbb{A}^{1}$-fibered affine surfaces. Trans. Amer. Math. Soc. 363 (2011) 5887-5924. MR 2817414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anthony Crachiola and Stefan Maubach. The Derksen invariant vs. the Makar-Limanov invariant. Proc. Amer. Math. Soc. 131 (2003) 3365-3369. MR 1990624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Affine algebraic surfaces. CRM Monograph Series 12 (2000) 193-252.
Book volume table of contents
View Article: PDF

[5] Complete algebraic surfaces. CRM Monograph Series 12 (2000) 1-57.
Book volume table of contents
View Article: PDF

[6] Open algebraic surfaces. CRM Monograph Series 12 (2000) 59-192.
Book volume table of contents
View Article: PDF

[7] Masayoshi Miyanishi. Open Algebraic Surfaces. CRM Monograph Series 12 (2000) MR MR1800276.
Book volume table of contents


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia